Xuan Duong
Title
Cited by
Cited by
Year
Singular integral operators with non-smooth kernels on irregular domains
XT Duong, AGR McIntosh
Revista Matem 谩 tica Iberoamericana 15 (2), 233-265, 1999
2611999
Singular integral operators with non-smooth kernels on irregular domains
XT Duong, AGR McIntosh
Revista Matem 谩 tica Iberoamericana 15 (2), 233-265, 1999
2611999
Duality of Hardy and BMO spaces associated with operators with heat kernel bounds
X Duong, L Yan
Journal of the American Mathematical Society 18 (4), 943-973, 2005
2532005
Riesz transforms for 1\le𝑝\le2
T Coulhon, X Duong
Transactions of the American Mathematical Society 351 (3), 1151-1169, 1999
2291999
Plancherel-type estimates and sharp spectral multipliers
XT Duong, EM Ouhabaz, A Sikora
Journal of Functional Analysis 196 (2), 443-485, 2002
2182002
Riesz transform on manifolds and heat kernel regularity
P Auscher, T Coulhon, XT Duong, S Hofmann
Annales scientifiques de l˘Ecole normale supérieure 37 (6), 911-957, 2004
2102004
New function spaces of BMO type, the John‐Nirenberg inequality, interpolation, and applications
XT Duong, L Yan
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
1902005
Operator theory and harmonic analysis
D Albrecht, X Duong, A McIntosh
Instructional Workshop on Analysis and Geometry, Part III (Canberra, 1995 …, 1996
1821996
Semigroup kernels, Poisson bounds, and holomorphic functional calculus
XT Duong, DW Robinson
journal of functional analysis 142 (1), 89-128, 1996
1631996
Boundedness of Banach space valued singular integral operators and Hardy spaces
P Auscher, XT Duong, A McIntosh
Unpublished preprint 3 (5), 2005
1592005
Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss
T Coulhon, XT Duong
Advances in Differential Equations 5 (1-3), 343-368, 2000
962000
Riesz transform and related inequalities on non-compact Riemannian manifolds
T Coulhon, XT Duong
Communications on Pure and Applied Mathematics 56 (12), 1728-1751, 2003
902003
Old and new Morrey spaces with heat kernel bounds
XT Duong, J Xiao, L Yan
Journal of Fourier Analysis and Applications 13 (1), 87-111, 2007
812007
Hardy spaces, regularized BMO spaces and the boundedness of Calderón–Zygmund operators on non-homogeneous spaces
XT Duong
Journal of Geometric Analysis 23 (2), 895-932, 2013
662013
On commutators of fractional integrals
X Duong, L Yan
Proceedings of the American Mathematical Society 132 (12), 3549-3557, 2004
652004
Multilinear operators with non-smooth kernels and commutators of singular integrals
X Duong, L Grafakos, L Yan
Transactions of the American Mathematical Society 362 (4), 2089-2113, 2010
642010
H~ -calculus for elliptic operators with non-smooth coefficients
XT Duong, G Simonett
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 10, 201-218, 1997
611997
Hardy spaces associated to operators satisfying Davies–Gaffney estimates and bounded holomorphic functional calculus
XT Duong, J Li
Journal of Functional Analysis 264 (6), 1409-1437, 2013
562013
Calderón reproducing formulas and new Besov spaces associated with operators
HQ Bui, XT Duong, L Yan
Advances in Mathematics 229 (4), 2449-2502, 2012
512012
Commutators of BMO functions and singular integral operators with non-smooth kernels
XT Duong, L Yan
Bulletin of the Australian Mathematical Society 67 (2), 187-200, 2003
442003
The system can't perform the operation now. Try again later.
Articles 1–20